MathSciNet Relay Station
MathSciNet bibliographic data
MR2153470 (2006d:14069) 14P10 (14P15 57N80 58A35)
Kaloshin, V. Yu. A geometric proof of the existence of Whitney stratifications. Mosc. Math. J. 5 (2005), no. 1, 125–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement